# SDR ASAA2020120733664

- Difficulty date: December 7, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,902 hours, 15,083 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9849
- Condition: Sticking
- Location: #1 Engine
- Part time: 50,621 hours, 14,977 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF NR 1 ENGINE START VALVE IS SLOW TO OPEN OR STICKING.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE START VALVE, IAW B737-800 AMM 80-11-03.  OPERATIONS CHECK GOOD, NO OTHER DEFECTS NOTED.  GROUND VERIFICATION SATISFACTORY.
